# SDR IPXA2021031366776

- Difficulty date: February 10, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H AFT FUSELAGE SKIN BETWEEN STA 2119.685 - 2163.681 AND BETWEEN LONGERONS 32R - 35R HAS CORROSION.REPAIRED CORRODED R/H AFT FUSELAGE SKIN BETWEEN STA 2119.685 - 2163.681 AND BETWEEN LONGERONS 32R - 35R IAW VT-SAA EA 011-5330-01-A8909 REV. IR AND UPS EO MD11-5330-79602-A. (MAJOR)
